# SDR JJBA20251006015

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 43,357 hours, 29,647 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: No Discrepancy
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

POSSIBLE BIRD INGESTION, #2 ENGINE. PERFORMED BORESCOPE OF LAST STAGE COMPRESSORS FROM BOTTOM IGNITER PLUG. NO DEFECTS NOTED. PERFORMED BORESCOPE INSPECTION OF FORWARD AREA THE COMPRESSOR INLET GUIDE VANES. NO DEFECTS FOUND AT THIS TIME. PERFORMED DVI FOR FOD AND DAMAGE. NO DEFECTS OR DAMAGE FOUND AT THIS TIME. PERFORMED ENGINE RUNS. OPS CHECK SAT. PERFORMED BIRD STRIKE INSPECTION. NO FURTHER DEFECTS NOTED.
